# SDR ABXA000345

- Difficulty date: July 13, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 58,917 hours, 60,196 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217507
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN''S CLEARVIEW WINDOW (EMERGENCY EXIT) WOULD NOT OPEN OR CLOSE.  ADJUSTED FORWARD AFT ADJUSTMENT LOCK IAW DC9 MM 56-10-03.  OPS CHECKED GOOD.
